# SDR DL72S002006

- Difficulty date: October 13, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- Aircraft time: 54,031 hours, 35,875 cycles
- Engine time: 63,886 hours, 54,087 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE START VALVE CAME AT CLIMBOUT POWER 1.96 EPR WITH THE AIRCRAFT PASSING 5000 FT MSL.  AFTER ENGINE NR 2 WAS RETARDEDTHE START VALVE OPEN LIGHT EXTINGUISHED.  NR 2 ENG SHUTDOWN.  REPLACED START VALVE AND PRESS SW; CKD CHIP DETECTOR AND STRAINER, CKS OK.  REPLACED OIL FILTER.  PERF WINDMILL INSPECTION PER MM.  PERF HIGH PWR RUN, CKS GOOD.
